Open Access
Translator Disclaimer
December, 1973 A Note on Martingale Square Functions
Jia-Arng Chao
Ann. Probab. 1(6): 1059-1060 (December, 1973). DOI: 10.1214/aop/1176996812

Abstract

In this note we show that the Littlewood-Paley argument also applies to the martingale square function.

Citation

Download Citation

Jia-Arng Chao. "A Note on Martingale Square Functions." Ann. Probab. 1 (6) 1059 - 1060, December, 1973. https://doi.org/10.1214/aop/1176996812

Information

Published: December, 1973
First available in Project Euclid: 19 April 2007

zbMATH: 0271.60051
MathSciNet: MR358964
Digital Object Identifier: 10.1214/aop/1176996812

Subjects:
Primary: 60G45

Keywords: martingale , maximal function , square function

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.1 • No. 6 • December, 1973
Back to Top